# SDR FDEA202310051711

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-110, LONGERON 45 LEFT HAND FLOOR   BEAM FOUND WITH SURFACE CORROSION.  CORROSION AT LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-110, LONGERON 45   LEFT HAND REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND OUT LIMIT PER MD-11 SRM 53-  00-00-2R REPAIR GENERAL FIGURE 205. CORRODED LONGERON AT STATION 5-110, LONGERON 45   LEFT HAND CARRIED OUT REPAIR AS PER EA# 1-5310-T0376599 P1 TITLE: FUSELAGE - MAINFRAME   - AFT EXTENDED FUSELAGE - CORROSION ON LONGERON L-45L AT STA 5-110 - SPLICE   REPAIR.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
